MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION FUSE; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number FSG250-H7641-R
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2018 as no event date was reported.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse g28 gastroscope - r was used during a procedure performed on an unknown date.According to the complainant, during the procedure, the image from the colonoscope was lost during angulation.There was a green image on both monitors.There were no patient complications reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2018 as no event date was reported.Device code 1304 captures the reportable issue of center image lost.A fuse g28 gastroscope: r was received for analysis.A functional evaluation was performed and found no image due to heavy corrosion in the electrical connector.The connector was replaced to resolve the issue.The reported issue was confirmed.Fluid invasion in the electrical connector could contribute to a short in the imaging circuit and lead to the reported image issue.Fluid can enter the connector as a result of improper handling of the scope.Therefore, the assigned investigation conclusion code for this complaint is designated as unintended use error caused or contributed to event.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.
 
Event or Problem Description

Brand Name
FUSE
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8179167
Report Number3005099803-2018-62039
Device Sequence Number1960094
Product Code FDS
UDI-Device Identifier00840253114457
UDI-Public00840253114457
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSG250-H7641-R
Device Catalogue Number60094
Device Lot Number0002900286
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2019
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1